Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4314
Título: Calculation of fractional derivatives of noisy data with genetic algorithms
Autor: Machado, J. A. Tenreiro
Palavras-chave: Fractional derivatives
Fractional calculus
Genetic algorithms
Numerical differentiation
Data: 2009
Editora: Springer
Relatório da Série N.º: Nonlinear Dynamics; Vol. 57, Issue 1-2
Resumo: This paper addresses the calculation of derivatives of fractional order for non-smooth data. The noise is avoided by adopting an optimization formulation using genetic algorithms (GA). Given the flexibility of the evolutionary schemes, a hierarchical GA composed by a series of two GAs, each one with a distinct fitness function, is established.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4314
ISSN: 0924-090X
1573-269X
Versão do Editor: http://link.springer.com/article/10.1007/s11071-008-9436-1
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2008_DEE.pdf1,46 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.